# SDR WVER2016102000002

- Difficulty date: October 20, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 17,155 hours, 15,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321725
- Condition: Corroded
- Location: Zone 100
- Part time: 17,155 hours, 15,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT BS 280.
